# SDR UIEA2018111402604

- Difficulty date: November 13, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 76,951 hours, 16,638 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Condition: Warning Message
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FUEL FILTER EICAS MESSAGE.  THE FUEL FILTER WAS REPLACED IAW AMM 73-34-00,  STATUS MESSAGE CLEARED.
